Advanced search
Add to list

Ordered categories and additive conjoint measurement on connected sets

Author
Organization
Keywords
Additive measurement, categorization

Citation

Please use this url to cite or link to this publication:

MLA
Bouyssou, Denis, and Thierry Marchant. “Ordered Categories and Additive Conjoint Measurement on Connected Sets.” JOURNAL OF MATHEMATICAL PSYCHOLOGY 53.2 (2009): 92–105. Print.
APA
Bouyssou, D., & Marchant, T. (2009). Ordered categories and additive conjoint measurement on connected sets. JOURNAL OF MATHEMATICAL PSYCHOLOGY, 53(2), 92–105.
Chicago author-date
Bouyssou, Denis, and Thierry Marchant. 2009. “Ordered Categories and Additive Conjoint Measurement on Connected Sets.” Journal of Mathematical Psychology 53 (2): 92–105.
Chicago author-date (all authors)
Bouyssou, Denis, and Thierry Marchant. 2009. “Ordered Categories and Additive Conjoint Measurement on Connected Sets.” Journal of Mathematical Psychology 53 (2): 92–105.
Vancouver
1.
Bouyssou D, Marchant T. Ordered categories and additive conjoint measurement on connected sets. JOURNAL OF MATHEMATICAL PSYCHOLOGY. San Diego ; UNITED STATES OF AMERICA: ACADEMIC PRESS INC ELSEVIER SCIENCE; 2009;53(2):92–105.
IEEE
[1]
D. Bouyssou and T. Marchant, “Ordered categories and additive conjoint measurement on connected sets,” JOURNAL OF MATHEMATICAL PSYCHOLOGY, vol. 53, no. 2, pp. 92–105, 2009.
@article{663051,
  author       = {{Bouyssou, Denis and Marchant, Thierry}},
  issn         = {{0022-2496}},
  journal      = {{JOURNAL OF MATHEMATICAL PSYCHOLOGY}},
  keywords     = {{Additive measurement,categorization}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{92--105}},
  publisher    = {{ACADEMIC PRESS INC ELSEVIER SCIENCE}},
  title        = {{Ordered categories and additive conjoint measurement on connected sets}},
  url          = {{http://dx.doi.org/10.1016/j.jmp.2008.12.004}},
  volume       = {{53}},
  year         = {{2009}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: